# SDR CALA2013090591019

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,985 hours, 6,425 cycles
- Engine: Pwa PW40903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gasket
- Condition: Faulty
- Location: Egt Thermocouple
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 6.5 HRS OF FLIGHT R EGT WENT BLANK IN DESCENT AT 16000.  CARRIED OUT INSPECTION OF ALL FOUR THERMOCOUPLES & ASSOCIATED HARNESS.  NO FAULTS NOTED & ALL CONNECTIONS SECURE.  REPLACED THERMOCOUPLE GASKET AT 8 O'CLOCK POSITION.  CARRIED OUT ENGINE RUN & ALL INDICATIONS NORMALLY.
